MathSciNet Relay Station
MathSciNet bibliographic data
MR2161162 (2006d:28008) 28A78 (28A75 28A80 60D05)
Peres, Yuval; Solomyak, Boris The sharp Hausdorff measure condition for length of projections. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3371–3379 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement